Jump to content

a vibrating/shaking feeling


mhjj
 Share

Recommended Posts

hi, about 4:30/5:30 a.m. i wake up with this vibrating feeling that starts in my chest sometimes a little lower then it goes through my back and just spreads through out my upper body . often it makes a lot of pressure up in the back of my neck and in my head. it feels as if someone is slowly shaking me to the the point that i have to get up /after walking around anywhere from 15/30 min. it stops. it's driving me crazy. i have been dign/ with pots since june this year. just wondering if anyone else has this happen. thanks .... cherie.... :)

Link to comment
Share on other sites

Cherie,

About 4 years ago I was dx'd with celiac sprue, but prior to that my symptoms started out very neurological and I often had that vibrating/shaking feeling, kind of like you're a machine plugged into the wall. I also had a lot of muscle twitching. Once I went on a gluten free diet the vibrating and muscle twitches subsided significantly, although it does come back once in a while for a period of days or weeks if I'm sick or stressed, especially now since I've had POTS (dx'd July of this year). I had every neuro test done and they could not find any abnormalities. You may want to check with your neuro just to be safe, but often these weird things come and go without explanation. Hang in there, I know it's really annoying! :angry:

Cheers,

Gena

Link to comment
Share on other sites

sometimes in the middle of the night I'll wake up and will have a vibrating feeling spread with my heartbeat every couple seconds or so and I am usually shaky to some extent (diagnosed with POTS this past summer but I've had ADHD as long as I can remember which could explain the shakyness) And I've had muscle twitching noticably for a few years but always on and off (it's so annoying when that muscle right above your eye twitches or by your thumb!) But I haven't looked into any of this (I have a problem with just assuming that things like that are normal..) But just letting you know that you're definatly not alone. Do check with your neuro as suggested, hopefully they can help! :angry:

Link to comment
Share on other sites

I get this and describe it like electricity running through your body. When it happens you shake and pull your body like crazy. I take Aterax or go for Aterax injections when it gets bad. I personally have connected it to my heart. When I skip a heart tablet or before I increased my dosage I use to get allot of attacks. When I was on Flurinef I had a few attacks a day. Now it is "undercontrol". I understand the feeling and know when to stop and rest or take medication. I personally accept it as part of my P.O.T.S life. :angry:

Link to comment
Share on other sites

  • 3 weeks later...
  • 3 weeks later...

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...